MathSciNet Relay Station
MathSciNet bibliographic data
MR1360222 20E18 (20B30)
Borovik, Alexandre V.; Pyber, Laszlo; Shalev, Aner Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3745–3761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement